# SDR YV3R2020052000264

- Difficulty date: April 29, 2020
- Submitted: May 20, 2020
- Operation: General aviation
- Aircraft: N63BK
- Make and model: Robsin R44RAVENII
- Aircraft serial: 12602
- Aircraft time: 307 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Tachometer
- Part number: C7924
- Part serial: 2704
- Condition: Erratic
- Part time: 306 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED DUAL TACHOMETER P/N: C792-4 MAIN ROTOR RPM NEEDLE WAS ERRATIC.
